# SDR SWAA2025032815203

- Difficulty date: March 5, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 68,616 hours, 35,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED EMERGENCY EXIT INDICATOR ASSY ON SIDEWALL PANEL 231YHW AT PASSENGER CABIN 2025-185968 <[01].  REPLACED EMERGENCY EXIT INDICATOR ASSY ON SIDEWALL PANEL 231YHW AT PASSENGER CABIN IAW B737-700 AMM 33-51-01-960-802 PERFORMED OPERATIONAL TEST IS OK;  [02] TASK COMPLETED.
